JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
The Pure and Applied Mathematics
Journal homepage(new window)
Journal Basic Information
pISSN :
1226-0657 
eISSN :
2287-6081 
Journal DOI :
10.7468/jksmeb 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • Abstract(view)
PDF Download(new window)
2
  • INITIAL SOFT L-FUZZY PREPROXIMITIES
  • KIM, YOUNG SUN ; KIM, YONG CHAN ;
  • The Pure and Applied Mathematics, volume 23, issue 2, 2016, Pages 119~130
  • DOI : 10.7468/jksmeb.2016.23.2.119
  • Abstract(view)
PDF Download(new window)
3
  • Abstract(view)
PDF Download(new window)
4
  • QUADRATIC ρ-FUNCTIONAL INEQUALITIES
  • YUN, SUNGSIK ; LEE, JUNG RYE ; SEO, JEONG PIL ;
  • The Pure and Applied Mathematics, volume 23, issue 2, 2016, Pages 145~153
  • DOI : 10.7468/jksmeb.2016.23.2.145
  • Abstract(view)
PDF Download(new window)
5
  • ADDITIVE ρ-FUNCTIONAL INEQUALITIES
  • LEE, SUNG JIN ; LEE, JUNG RYE ; SEO, JEONG PIL ;
  • The Pure and Applied Mathematics, volume 23, issue 2, 2016, Pages 155~162
  • DOI : 10.7468/jksmeb.2016.23.2.155
  • Abstract(view)
PDF Download(new window)
6
  • Abstract(view)
PDF Download(new window)
7
  • Abstract(view)
PDF Download(new window)
8
  • Abstract(view)
PDF Download(new window)
9
  • Abstract(view)
PDF Download(new window)